# SDR AALA2009041200761

- Difficulty date: April 12, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - LEFT AFT OVERWING SIDE WALL EXIT PLACARD DAMAGED.  INSTALLED SERVICEABLE PLACARD.
